MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number 131F7
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of acute renal failure on chronic renal failure stage iv, severe aortic stenosis, congestive heart failure, diabetes mellitus and hypertension was admitted for a right and left coronary angiography and right heart catheterization.During surgical preparation of the swan-ganz pulmonary artery balloon catheter, the balloon would not deflate.The faulty device was not used on the patient.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key12134493
Report Number12134493
Device Sequence Number11953463
Product Code DYG
UDI-Device Identifier00690103000405
UDI-Public(01)00690103000405(17)221130(11)201130(10)63543985
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/23/2021
Report Date (Section F) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number131F7
Device Catalogue Number131F7P
Device Lot Number63543985
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA06/23/2021